Aa
A
A
A
Close
Heart Rhythm Community
12.1k Members
Avatar universal

Low blood pressure and blacking out

My usual heart rate ranges from 100-150. I was experiencing extreme fatigue and dizziness all the time. I also learned Ihave vaso-vagal syncope. My doctor put me on Toprol XL, my usual heart rate is now in the 75-90 range. However, my blood pressure is much lower, an average of 85/60 sometimes as low as 70/50.  The problem is I seem to be blacking-out more often and my arms seem to go to sleep all the time.  Do you think the low blood-pressure is something I should worry about? Not being so tired all the time is worth blacking-out when I stand up, but I was wondering if there was anything that would lower my heart rate without these side-effects.
1 Responses
Avatar universal
Your BP is too low.  Perhaps your physician can just lower your dose of Toprol.  Some people are more sensitive than others to cardiac meds.
Have an Answer?
Top Arrhythmias Answerers
1807132 tn?1318747197
Chicago, IL
1423357 tn?1511089042
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.